# SDR P5CA9600562

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 2160-2200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION LEFT OTBD MAIN DECK FLOOR WEB UPPER SURFACE BS 2160 TO BS 2200.  REMOVED CORROSION AND RE-PROTECTED PER BAC SRM 51-01-01.
